CSpace

Browse/Search Results:  1-2 of 2 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
DYNAMICS AND VARIATIONAL INTEGRATORS OF STOCHASTIC HAMILTONIAN SYSTEMS 期刊论文
INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 2009, 卷号: 6, 期号: 4, 页码: 586-602
Authors:  Wang, Lijin;  Hong, Jialin;  Scherer, Rudolf;  Bai, Fengshan
Favorite  |  View/Download:57/0  |  Submit date:2018/07/30
Hamilton's principle  stochastic Hamiltonian systems  symplectic methods  variational integrators  
Fast iterative schemes for nonsymmetric algebraic Riccati equations arising from transport theory 期刊论文
SIAM JOURNAL ON SCIENTIFIC COMPUTING, 2008, 卷号: 30, 期号: 2, 页码: 804-818
Authors:  Bai, Zhong-Zhi;  Gao, Yong-Hua;  Lu, Lin-Zhang
Favorite  |  View/Download:54/0  |  Submit date:2018/07/30
nonsymmetric algebraic Riccati equation  fixed-point equations in vector form  splitting iteration method  monotone convergence